# SDR BSYA2009023

- Difficulty date: April 9, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N105AN
- Make and model: Cessna 208B
- Aircraft serial: 0956
- Aircraft time: 9,014 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT TAKEOFF OUT OF LCK, FLAPS WOULD NOT RETRACT.  AIRCRAFT RETURNED TO LCK.  MAINTENANCE FOUND CIRCUIT BREAKER POPPED.  RESET BREAKER, OPS CHECKED GOOD.
